Gauge-invariance properties and singularity cancellations in a modified PQCD

A. Cabo, M. Rigol

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

The gauge-invariance properties and singularity elimination of the modified perturbation theory for QCD introduced in previous works are investigated. The construction of the modified free propagators is generalized to include the dependence on the gauge parameter α. Further, a functional proof of the independence of the theory under the changes of the quantum and classical gauges is given. The singularities appearing in the perturbative expansion are eliminated by properly combining dimensional regularization with the Nakanishi infrared regularization for the invariant functions in the operator quantization of the α-dependent gauge theory. First-order evaluations of various quantities are presented, illustrating the gauge-invariance properties.

Original languageEnglish (US)
Pages (from-to)95-112
Number of pages18
JournalEuropean Physical Journal C
Volume47
Issue number1
DOIs
StatePublished - Jul 2006

All Science Journal Classification (ASJC) codes

  • Engineering (miscellaneous)
  • Physics and Astronomy (miscellaneous)

Fingerprint Dive into the research topics of 'Gauge-invariance properties and singularity cancellations in a modified PQCD'. Together they form a unique fingerprint.

Cite this